MathSciNet Relay Station
MathSciNet bibliographic data
MR829395 47B55 (46B30)
Feldman, W. A.; Porter, J. F. Operators on Banach lattices as weighted compositions. J. London Math. Soc. (2) 33 (1986), no. 1, 149–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement